# SDR 04FDEA02326

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 26456
- Aircraft time: 68,413 hours, 27,348 cycles
- Engine: Ge CF6*
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE OB AILERON BALANCE WEIGHTS CORRODED AND 50 PERCENT OF PROTECTIVE PAINT IS MISSING.   REMOVED AND REPLACED WEIGHT ASEMBLY IAW  SB 57-119 AND CMM 57-51-02.  REMOVED AND INSTALLED BUSHINGS IAW CMM 57-51-02, SB 57-119 AND EA 8-5750-77610. FLAP PEENED AND DYE PENETRANT INSPECT HOLES IAW EA 8-5750-77610.    REF. N/R N00407
